# SDR CALA2011011700026

- Difficulty date: January 17, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N33714
- Make and model: Boeing 737724
- Aircraft serial: 28785
- Aircraft time: 41,476 hours, 13,892 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT - F/A FOUND AFT FLASHLIGHT NOT FLASHING.  R&R'ED BATTERY AFT OUTBOARD FLASHLIGHT. IND TEST OK - TO CONTINUE.
